# SDR 2007UALA04689

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 50,360 hours, 29,772 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Faulty
- Location: O2 System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT: CAPT O2 HOSE CAME APART SAMC TEXT:  IT LOOKS LIKE THE END OF BAYONNET ATTACHMENT FOR THE HOSE ON THE ACFT SIDE BLEW OFF AND IS MISSING.  PLASTIC FITTING IN THE BOX IS BROKEN.
